# SDR MASA201912312212

- Difficulty date: December 30, 2019
- Submitted: January 1, 2020
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 40,100 hours, 32,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

14DF EMERGENCY EXIT SIGN 2 BULBS INOPERATIVE.
